# SDR UPS03240913

- Difficulty date: June 26, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Below Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASV,  SKIN PANEL BELOW L1 AND R1 CENTER WINDOW POST HAS .375 INCH CRACK FROM EDGE  TO RIVET.  CONFIRMED BY DYE PENETRANT INSP.  REPLACED SKIN PANEL AS PER SRM ADDENDUM EO B727-5330-5128A.
